Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The power of topological types of some classes of 0-dimensional sets.


Author: M. Reichbach
Journal: Proc. Amer. Math. Soc. 13 (1962), 17-23
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1962-0133103-6
MathSciNet review: 0133103
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie, Berlin, Springer, 1935.
  • [2] Felix Hausdorff, Set theory, Chelsea Publishing Company, New York, 1957. Translated by John R. Aumann, et al. MR 0086020
  • [3] B. Knaster and K. Urbanik, Sur les espaces complets séparables de dimension 0, Fund. Math. 40 (1953), 194–202 (French). MR 0060221
  • [4] C. Kuratowski, Topologie. I, Warszawa, Monografie Matematyczne, 1952.
  • [5] -, Topologie. II, Warszawa, Monografie Matematyczne, 1952.
  • [6] W. Sierpiński, Une généralisation des théorèmes de S. Mazurkiewicz et F. Bagemihl, Fund. Math. 40 (1953), 1–2 (French). MR 0059992
  • [7] M. Reichbach, Generalizations of the Fundamental Theorem of Algebra, Bull. Res. Council Israel Sect. F 7F (1958), 155–164 (1958). MR 0124885

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133103-6
Article copyright: © Copyright 1962 American Mathematical Society